# SDR UALA2011072703837

- Difficulty date: July 26, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,497 hours, 13,946 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE LE SLAT DISAGREE DISPLAYED, LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS ARE CORRECT.  NO EICAS MESSAGE OR L/E LIGHT UPON GATE ARRIVAL, L/E FLAP SYSTEM T/S IAW AMM, PSEU TARGETS NO FAULT, FSEU NO FAULTS, FLAPS CYCLED SEVERAL TIMES, NO DAMAGE TO L/E COMP EVIDENT CONSIDER SYSTEM NORMAL.
